# SDR ASAA2020040632605

- Difficulty date: February 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 42,768 hours, 13,268 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLOOR BEAM -Y1162 UPPER SURFACE CORRODED AT SPLICE AT FRAME 68 GROUNDED - YES. REMOVED AND REPLACED FLOOR BEAM IAW A320 SRM 51-42-11, AND AIRBUS DWG D53472458. CAT A REPAIR
